Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    6
  • views
    6999

Week 11 -- Breakout!

lesmiserables

783 views

Dosage: 30 mg Claravis

Acne: Healing giant nodules on the left side of my face, still some small places on my chin, a few cysts on my back and shoulders

Side Effects: Dryness (duh)

Is it normal to get IB in your third month of Accutane?

I don't know what happened, but this week has been TERRIBLE. The left side of my face just exploded with one of the worst breakouts I've ever had. It's finally starting to get better instead of worse, but that was just no fun at all. It's easy for me to get discouraged and to think that the medication isn't working (especially because of my low dose), but I just have to look at old pictures to see how bumpy and oily my face used to be.... Although I'm still breaking out, my skin itself has certainly improved!

Accutane, I love you and I hate you.



2 Comments


Recommended Comments

HI there ..I have been reading your blog and I was wondering U have mentioned that u r using retin a along with accutane Is that safe ? I have heard that accutane should be used alone.Is this your secound course of accutane? what was the last dose you have taken?I know I ask alot but it seems that we are the same . this is my secoiund course and I have used retin a cream for six month before i started accutane but I dont anymore.I think Its really weired to have initial breakout at 11 weeks Iam now 7 weeks on accutane my skin didnt really breakout only a few on my forhead and it healed really fast I thought it was from sing retin a for a while before going on accutane but after reading yoyur blog I dont know any more I hope u the best and good luck to both of us , I will be following up your posts . :boohoo:

Share this comment


Link to comment

My dermatologist recommended me to continue using Tretinoin in order to control the breakouts that I'm still having. Because of my lower dose and the minimal dryness on my skin, she is pretty confident that it won't affect me negatively, and so far it hasn't. Usually it is suggested not to use harsh acne creams while on Accutane because the skin is too sensitive to handle it, but that hasn't been the case for mine. Everyone is different, so of course this crazy drug affects everyone differently :)This is actually my third course of Accutane. I took 40 mg/day the first time, and 20 mg/day the second, but that only lasted for a couple of months before I had to stop the treatment due to high triglycerides. I began this course on 40 mg/day for the first month, and have been dropped to 30 mg/day (which I don't think should have happened, but doctor knows best?). I think that is probably the cause of my slow progress. Good luck to you! Remember you're not alone in this!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×